# SDR VNAA2025073111103

- Difficulty date: July 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,667 hours, 14,386 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MSG IN CRUISE FLIGHT AT FL360.   VERIFIED ELEVATOR  CABLE TENSIONS THROUGHOUT FUSELAGE PER AMM 27-31-00-750-801  CABLE TENSIONS WITHIN LIMS. VISUALLY INSPECTED ELEVATOR CONTROL COMPONENTS PER FIM  27-31-00-810-803. PER AMM 27-31-00-70-801-A01-PSA STEP 4.A. NOTE, IT IS ACCEPTABLE TO HAVE A SMALL DIFFERENCE OF MOVEMENT BETWEEN THE LT AND RT ELEVATORS WHEN MOVING THE CONTROL COLUMN. THE PHYSICAL AND INDICATED SPLIT IS WITHIN LIMITS AT THIS POINT. THIS CLEARS FAULT.
